Property | Value |
dcterms:bibliographicCitation
|
<http://dblp.uni-trier.de/rec/bibtex/journals/bsl/Keisler17>
|
dc:creator
|
<https://dblp.l3s.de/d2r/resource/authors/H._Jerome_Keisler>
|
foaf:homepage
|
<http://dx.doi.org/doi.org%2F10.1017%2Fbsl.2017.4>
|
foaf:homepage
|
<https://doi.org/10.1017/bsl.2017.4>
|
dc:identifier
|
DBLP journals/bsl/Keisler17
(xsd:string)
|
dc:identifier
|
DOI doi.org%2F10.1017%2Fbsl.2017.4
(xsd:string)
|
dcterms:issued
|
2017
(xsd:gYear)
|
swrc:journal
|
<https://dblp.l3s.de/d2r/resource/journals/bsl>
|
rdfs:label
|
Maryanthe Malliaris and Saharon Shelah, Cofinality spectrum problems in model theory, set theory and general topology . Journal of the American Mathematical Society, vol. 29 (2016), pp. 237-297. - Maryanthe Malliaris and Saharon Shelah, Existence of optimal ultrafilters and the fundamental complexity of simple theories. Advances in Mathematics, vol. 290 (2016), pp. 614-681. - Maryanthe Malliaris and Saharon Shelah, Keisler's order has infinitely many classes. Israel Journal of Mathematics, to appear, https://math.uchicago.edu/‚ąľmem/.
(xsd:string)
|
foaf:maker
|
<https://dblp.l3s.de/d2r/resource/authors/H._Jerome_Keisler>
|
swrc:number
|
1
(xsd:string)
|
swrc:pages
|
117-121
(xsd:string)
|
owl:sameAs
|
<http://bibsonomy.org/uri/bibtexkey/journals/bsl/Keisler17/dblp>
|
owl:sameAs
|
<http://dblp.rkbexplorer.com/id/journals/bsl/Keisler17>
|
rdfs:seeAlso
|
<http://dblp.uni-trier.de/db/journals/bsl/bsl23.html#Keisler17>
|
rdfs:seeAlso
|
<https://doi.org/10.1017/bsl.2017.4>
|
dc:title
|
Maryanthe Malliaris and Saharon Shelah, Cofinality spectrum problems in model theory, set theory and general topology . Journal of the American Mathematical Society, vol. 29 (2016), pp. 237-297. - Maryanthe Malliaris and Saharon Shelah, Existence of optimal ultrafilters and the fundamental complexity of simple theories. Advances in Mathematics, vol. 290 (2016), pp. 614-681. - Maryanthe Malliaris and Saharon Shelah, Keisler's order has infinitely many classes. Israel Journal of Mathematics, to appear, https://math.uchicago.edu/‚ąľmem/.
(xsd:string)
|
dc:type
|
<http://purl.org/dc/dcmitype/Text>
|
rdf:type
|
swrc:Article
|
rdf:type
|
foaf:Document
|
swrc:volume
|
23
(xsd:string)
|